# SDR CA100625001

- Difficulty date: June 20, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,847 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7497 · Ignition System Wiring
- Part: Ground Wire
- Condition: Faulty
- Location: Magneto
- Part time: 1,639 hours
- Component: Magneto
- Component part number: IO600646201
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FOUND NO DROP IN RPM DURING LT MAGNETO CHECK.  THE GROUND WIRES WERE FOUND DEFECTIVE DURING TROUBLESHOOTING.  MAGNETO REPLACED.
